Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 114, NWS Cleveland, OH

August 4, 2017Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 4, 2017, 12:57 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2017, 12:57 PM EDT (16:57 UTC)
Expired
Aug 4, 2017, 2:00 PM EDT
In force
63 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 140 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 12:57 PM EDTTSTM WND DMGConneaut Lake, PANUMEROUS TREES AND WIRES DOWN.
Aug 4, 1:41 PM EDTTSTM WND DMGSaegertown, PANUMEROUS TREES AND POWER LINES DOWN.
Aug 4, 1:58 PM EDTTSTM WND DMGTownville, PANUMEROUS TREES AND POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 5.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 254 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
254 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

939 
WUUS51 KCLE 041657
SVRCLE
PAC039-049-041800-
/O.NEW.KCLE.SV.W.0114.170804T1657Z-170804T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1257 PM EDT FRI AUG 4 2017

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Eastern Erie County in northwestern Pennsylvania...
  Crawford County in northwestern Pennsylvania...

* Until 200 PM EDT

* At 1257 PM EDT, severe thunderstorms were located along a line
  extending from near Waterford to 6 miles west of Union City to near
  Meadville to 6 miles east of Atlantic, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines. 

* Locations impacted include...
  Meadville, Corry, Edinboro, Titusville, North East, Union City,
  Cambridge Springs, Waterford, Wattsburg, Canadohta Lake, Riceville,
  Lincolnville, Guys Mills, Atlantic, Cochranton, Saegertown,
  Conneaut Lake, Hydetown, Mill Village and Blooming Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 7961 4162 7982 4149 8000 4148 8013
      4150 8037 4174 8024 4190 8012 4203 8013
      4224 7977 4201 7976 4199 7961
TIME...MOT...LOC 1657Z 237DEG 26KT 4201 8002 4188 7997 4170 8014 4149
8022

HAIL...1.00IN
WIND...60MPH
 
$$

Mullen
3 follow-up statements
682 
WWUS51 KCLE 041723
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
123 PM EDT FRI AUG 4 2017

PAC039-049-041800-
/O.CON.KCLE.SV.W.0114.000000T0000Z-170804T1800Z/
Erie PA-Crawford PA-
123 PM EDT FRI AUG 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHEASTERN ERIE AND EASTERN CRAWFORD COUNTIES...

At 123 PM EDT, severe thunderstorms were located along a line
extending from near Findley Lake to near Corry to near Lincolnville
to near Guys Mills, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Corry, Titusville, Union City, Cambridge Springs, Wattsburg,
Riceville, Lincolnville, Canadohta Lake, Guys Mills, Hydetown, Mill
Village, Blooming Valley, Townville, Spartansburg, Elgin and
Woodcock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 7961 4162 7982 4149 8000 4172 8012
      4192 7999 4208 7977 4201 7976 4199 7961
TIME...MOT...LOC 1723Z 239DEG 26KT 4208 7977 4192 7972 4180 7994 4165
8006

HAIL...0.75IN
WIND...60MPH
 
$$

Mullen
103 
WWUS51 KCLE 041742
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
142 PM EDT FRI AUG 4 2017

PAC039-049-041800-
/O.CON.KCLE.SV.W.0114.000000T0000Z-170804T1800Z/
Erie PA-Crawford PA-
142 PM EDT FRI AUG 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHEASTERN ERIE AND NORTHEASTERN CRAWFORD COUNTIES...

At 141 PM EDT, severe thunderstorms were located along a line
extending from near Wattsburg to 7 miles northwest of Grand Valley,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Corry, Titusville, Wattsburg, Riceville, Hydetown, Spartansburg and
Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4163 7982 4202 7983 4208 7977 4201 7976
      4199 7961 4162 7961 4162 7982
TIME...MOT...LOC 1741Z 212DEG 32KT 4203 7975 4180 7963 

HAIL...<.75IN
WIND...60MPH
 
$$

Mullen
693 
WWUS51 KCLE 041756
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
156 PM EDT FRI AUG 4 2017

PAC039-049-041805-
/O.EXP.KCLE.SV.W.0114.000000T0000Z-170804T1800Z/
Erie PA-Crawford PA-
156 PM EDT FRI AUG 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ERIE AND
NORTHEASTERN CRAWFORD COUNTIES WILL EXPIRE AT 200 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 900 PM EDT for
northwestern Pennsylvania.

LAT...LON 4163 7982 4202 7983 4208 7977 4201 7976
      4199 7961 4162 7961 4162 7982
TIME...MOT...LOC 1755Z 237DEG 26KT 4208 7964 4185 7952 

$$

Adams

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 9:29 AM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Aug 4, 9:29 AM EDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
929 AM EDT Fri Aug 4 2017

.SYNOPSIS...
An area of strong low pressure over the Central Great Lakes will
force a strong cold front across the local area today. High
pressure will build across the region over the weekend. Another
cold front will arrive on Monday.

&&

.NEAR TERM /THROUGH SATURDAY/...
Minor adjustments to pop trends, temps, winds and sky cover with
this update, but forecast remains largely on track. Cold front,
now in NW OH, quickly racing eastward this morning, with hi-res
guidance indicating additional development along the front by
mid day. While development may initially occur west of I-71,
cloud debris should limit instability enough to curtail severe
threat until the convection pushes near/east of the I-71
corridor this afternoon. Will continue to monitor latest trends.

Original discussion...
Have been watching two areas of convection overnight. The first
is now mainly confined to eastern Lake Erie and is no longer a
concern for the area. The second area is line of storms just now
crossing into western Ohio. This line has been weakening but
should still bring some precip to the western end of the area by
daybreak. This should mostly be showers with some embedded
thunder possible. The latest guidance has this line dissipating
after 12z. New development is expected toward midday across the
central portion of the area as the surface cold front crosses
into the area. Will keep likely or higher wording going for
about the east two thirds of the area. The eastern end of the
area should see a fair amount of sunshine this morning so by the
time the storms reach that area this afternoon it could be
fairly unstable. Will be working with weak shear today but with
a sharp trough expected to move overhead later in the day the
slight risk for the eastern half of the area seems reasonable.
The western end of the area will be dry by late morning and even
NW PA should see the precip end shortly after 00z. Will try for
dry weather tonight but some instability showers appear
possible downwind of Lake Erie on Saturday. Best chances for
this will be in the afternoon. Have trimmed chances a little
from the earlier forecast.

Temps are tricky today given the changing airmass. Suspect we
will again get warmer than guidance in the east. For tonight and
Saturday will stick closer to guidance.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Surface high pressure will be over the region Saturday night - this
should keep it dry. Could still see a few lingering lake-effect
showers across the Snowbelt into early Saturday night before the dry
air wins out entirely.

A shortwave trough and its associated surface low will be
approaching the area from the southwest Sunday into Sunday night.
Looks like the better chances for rain will arrive during the
evening hours into the overnight hours, though a few showers could
sneak into western areas from late morning into the afternoon. A
broad trough will linger across the region through Monday, so will
continue with a chance of showers into Monday night.

As we head into Tuesday, high pressure will be moving in from the
west, bringing dry air along with it. This will bring an end to
precipitation chances for most areas by Tuesday morning, with
showers perhaps lingering into Tuesday afternoon across Northwest
Pennsylvania. The high will be over the area Tuesday night, keeping
everyone dry.

Temperatures will run a bit below normal through the entire short
term, with highs generally in the middle 70s.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
High pressure will be sliding off to the east on Wednesday, but
conditions may be able to remain dry through Wednesday night. The
next short wave trough, or perhaps series of short wave troughs,
will be approaching the area by the latter half of the week. There
remains a lot of uncertainty with the timing of these features, so
have just kept a general low chance of PoPs Thursday and Friday.
Temperatures look to remain slightly below normal through the long
term.

&&

.AVIATION /12Z Friday THROUGH Tuesday/...
Already seeing some new development but still think the main
show will be this afternoon from about I-71 east. The current
activity is mainly showers with some embedded thunder. Do not
expect much intensification of the current activity till midday
at the earliest. Will time a cold front across the area during
the day. Conditions could dip to IFR with any of the stronger
storms. Cigs will likely dip to MVFR for a few hours right
behind the front. Current timing has the front reaching TOL
around 14z...CLE between 18z and 19z and ERI around 23z. South
winds will increase ahead of the front and then become WSW
behind it. Some gusts this afternoon could approach 30 knots.
Some clearing is possible in the west tonight but the rest of
the area should see cigs most of the night.

OUTLOOK...Non-VFR extreme NE OH/NW PA late Friday night into
Saturday. Non-VFR possible again Monday into Tuesday.

&&

.MARINE...
A strong cold front will move east across Lake Erie today, reaching
the east end by mid evening. A couple storms could be strong to
severe, especially across the eastern half of the lake. Southerly
winds will continue to increase ahead of the front and shift to the
southwest and increase to 20 to 25 knots (perhaps nearing 30 knots)
behind the front through tonight. A secondary trough crosses early
Saturday morning with another shift to west-northwest. Winds will
slowly diminish through the day Saturday. Small Craft Advisories
have been issued from today through Saturday. Winds will die down
considerably from Sunday into next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement from 5 PM EDT this afternoon through
     Saturday afternoon for OHZ010>012.
     Beach Hazards Statement from 5 PM EDT this afternoon through
     Saturday evening for OHZ089.
PA...Beach Hazards Statement from 5 PM EDT this afternoon through
     Saturday evening for PAZ001.
MARINE...Small Craft Advisory from 5 PM this afternoon to 11 PM EDT
     Saturday for LEZ148-149.
     Small Craft Advisory until 11 AM EDT Saturday for LEZ142>144.
     Small Craft Advisory from 5 PM this afternoon to 4 PM EDT
     Saturday for LEZ145>147.

&&

SYNOPSIS...Kubina
NEAR TERM...Greenawalt/Kubina
SHORT TERM...Mottice
LONG TERM...Mottice
AVIATION...Kubina
MARINE...Mottice
Hazardous weather outlook, Aug 4, 3:42 AM EDT, 9 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
342 AM EDT Fri Aug 4 2017

LEZ142>145-162>165-OHZ003-006>009-017-018-027-050745-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-Lucas-Wood-
Ottawa-Sandusky-Erie-Hancock-Seneca-Wyandot-
342 AM EDT Fri Aug 4 2017

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LEZ061-146>149-166>169-OHZ013-014-019>023-028>033-036>038-047-PAZ002-
003-050745-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Geauga-
Ashtabula Inland-Huron-Medina-Summit-Portage-Trumbull-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Southern Erie-
342 AM EDT Fri Aug 4 2017

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

There is slight risk for severe thunderstorms today as a strong cold
front crosses the region.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

OHZ089-PAZ001-050745-
Ashtabula Lakeshore-Northern Erie-
342 AM EDT Fri Aug 4 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH
SATURDAY EVENING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

There is slight risk for severe thunderstorms on Friday as a strong
cold front crosses the region.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

OHZ010>012-050745-
Lorain-Cuyahoga-Lake-
342 AM EDT Fri Aug 4 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH
SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

There is slight risk for severe thunderstorms on Friday as a strong
cold front crosses the region.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Aug 4, 7:09 AM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Cleveland OH
709 AM EDT FRI AUG 4 2017

OHZ008>010-018>020-027>030-041215-
Crawford-Seneca-Wyandot-Huron-Erie-Richland-Medina-Sandusky-Lorain-
Ashland-
709 AM EDT FRI AUG 4 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT HURON...RICHLAND...
ERIE...SENECA...SOUTHWESTERN MEDINA...NORTHERN ASHLAND...SOUTHEASTERN
SANDUSKY...WYANDOT...CRAWFORD AND SOUTHWESTERN LORAIN COUNTIES...

At 708 AM EDT, strong thunderstorms were located from near
Mansfield to near Tiffin, moving northeast at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Mansfield, Sandusky, Ashland, Tiffin, Norwalk, Bucyrus, Upper
Sandusky, Galion, Shelby, Bellevue, Clyde, Willard, Ontario,
Wellington, Crestline, New London, Plymouth, Green Springs, Northern
Milan and Milan.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4089 8351 4145 8296 4149 8291 4151 8286
      4153 8287 4149 8284 4150 8281 4109 8198
      4099 8209 4099 8213 4096 8213 4073 8238
      4071 8262 4070 8330 4069 8334 4071 8349
TIME...MOT...LOC 1108Z 230DEG 45KT 4076 8304

Mottice
Special weather statement, Aug 4, 7:41 AM EDT, 5 hours 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
741 AM EDT FRI AUG 4 2017

OHZ010-011-020-041245-
Medina-Lorain-Cuyahoga-
741 AM EDT FRI AUG 4 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CUYAHOGA...
NORTHWESTERN MEDINA AND LORAIN COUNTIES...

At 741 AM EDT, strong thunderstorms were clustered near Savannah, or
11 miles north of Ashland, moving northeast at 40 mph.

Wind gusts of 50 to 55 mph and pea size hail are possible with these
storms.

Locations impacted include...
Cleveland, Lorain, Elyria, Vermilion, Western Vermilion, Parma,
Lakewood, Euclid, Cleveland Heights, Strongsville, Brunswick,
Westlake, North Royalton, North Ridgeville, Avon Lake, Amherst,
Grafton, North Olmsted, Garfield Heights and Shaker Heights.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4165 8149 4150 8149 4109 8198 4127 8235
      4144 8235 4154 8200 4150 8188 4153 8172
TIME...MOT...LOC 1141Z 222DEG 34KT 4103 8233

Mottice
Special weather statement, Aug 4, 12:43 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1243 PM EDT FRI AUG 4 2017

OHZ009-010-019-020-028>031-036-037-047-041745-
Crawford-Huron-Marion-Erie-Richland-Medina-Lorain-Ashland-Morrow-
Wayne-Knox-
1243 PM EDT FRI AUG 4 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HURON...RICHLAND...
ERIE...EASTERN MARION...MEDINA...ASHLAND...MORROW...EASTERN
CRAWFORD...WAYNE...LORAIN AND KNOX COUNTIES...

At 1242 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles southeast of Sandusky to near New
Washington to Waldo. Movement was east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Lorain, Elyria, Mansfield, Medina, Wooster, Ashland, Norwalk, Mount
Vernon, Bucyrus, Western Vermilion, Vermilion, Mount Gilead,
Strongsville, Brunswick, North Royalton, North Ridgeville, Avon Lake,
Wadsworth, Amherst and Galion.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4027 8274 4035 8275 4036 8293 4042 8294
      4044 8315 4100 8283 4143 8265 4139 8249
      4153 8199 4135 8198 4134 8188 4129 8188
      4128 8191 4128 8169 4067 8165 4067 8222
      4057 8222 4057 8218 4024 8220
TIME...MOT...LOC 1642Z 256DEG 20KT 4141 8258 4091 8282 4047 8307

Mullen

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 3:55 AM EDTBeach Hazards StatementCLEErie47 hr
Aug 4, 11:23 AM EDTSevere Thunderstorm WarningCLECrawford67 min
Aug 4, 11:58 AM EDTSevere Thunderstorm WarningCLEErie62 min
Aug 4, 12:18 PM EDTAreal Flood AdvisoryCLECrawford, Erie3 hr
Aug 4, 12:48 PM EDTFlash Flood WarningCLECrawford, Erie6 hr
Aug 4, 2:58 PM EDTSevere Thunderstorm WarningCLECrawford, Erie77 min
Aug 4, 4:12 PM EDTSevere Thunderstorm WarningCLECrawford, Erie34 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.